Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Discrete time optimal dividend problem with constant premium and exponentially distributed claims

Tom 41 / 2014

Dariusz Socha Applicationes Mathematicae 41 (2014), 13-31 MSC: Primary 90C40; Secondary 90C46. DOI: 10.4064/am41-1-2

Streszczenie

\looseness 2 An optimal dividend problem is studied consisting in maximisation of expected discounted dividend payments until ruin time. A solution of this problem for constant premium $d$ and exponentially distributed claims is presented. It is shown that an optimal policy is a barrier policy. Moreover, an analytic way to solve this problem is sketched.

Autorzy

  • Dariusz SochaFaculty of Mathematics and Information Science
    Warsaw University of Technology
    00-662 Warszawa, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek